# SDR GAIA01006B

- Difficulty date: January 22, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 652166515
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 202 - BIL - NR 5 TRAILING EDGE FLAP WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO BIL.  UPON INSPECTION OF AIRCRAFT, FOUND FUEL DOOR OPEN AND DAMAGED.  ALSO FOUND NR 6 LEADING EDGE SLAT DAMAGED.  REMOVED AND REPLACED NR 6 SLAT PER B727 MM 27-81-11.  FUEL DOOR REPLACED PER B727 MM 57-30-2 AND CLEARED CDL.  AIRCRAFT RETURNED TO SERVICE.  (M)
